# SDR USAA050080

- Difficulty date: January 2, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Part time: 49,282 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CRACKED .5 INCH, RT WING WBL 355 AT S-8.  REPAIR ANGLES PER EA 79684.  (M)
